# SDR COEA2010121760803

- Difficulty date: December 17, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,106 hours, 36,974 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001245
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 97861 NR 100011 COE HEAVY CK / LEVEL 2 CORROSION / MAJOR REPAIR: RT OUTBOARD SEAT TRACK HAS AREAS OF BARE METAL WITH CORROSION BETWEEN FRAMES 29 & 36.  BLENDED RIGHT O/B SEAT TRACK FOUND FR 34.5 TO 36 OUT OF LIMITS.  REC'D NEW SEAT TRACK AFT END FR 34.5 -36.  FABRICATED AND INSTALLED SPLICE PLATES AT FR 34.5 IAW ATR72 SRM.
